4 doctors weighed in:

Tapered from celexa 40mg to Prozac (fluoxetine) 40mg in a period of 2 months because of worse depression. Prozac (fluoxetine) is making me feel derealization. Should i stop it?

4 doctors weighed in
Dr. Patrick Tapia
Psychiatry
3 doctors agree

In brief: Talk to your doctor

My intuition is telling me that discontinuation or changing the dose may be a consideration although i would try to talk to a doctor about this before proceeding.
If you start having thoughts of harm to self or those around you then i would definitely think about getting to an emergency department. Stay safe!

In brief: Talk to your doctor

My intuition is telling me that discontinuation or changing the dose may be a consideration although i would try to talk to a doctor about this before proceeding.
If you start having thoughts of harm to self or those around you then i would definitely think about getting to an emergency department. Stay safe!
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available